# SDR 2025F00100

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: General aviation
- Aircraft: N307QS
- Make and model: Cessna 680A
- Aircraft serial: 6800130
- Aircraft time: 15,842 hours, 10,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 SMALL AREA OF CORROSION ON LH WING OUTBD FLAP, INBD FLAP ATTACH FITTING AND 2 SMALL AREAS OF CORROSION ON LH WING MIDDLE FLAP, INBD FLAP ATTACH FITTING. MECHANICALLY BLENDED 1 AREA ON LH WING OUTBD FLAP, INBD FLAP ATTACH HINGE FITTING/BRACKET AND 2 AREAS ON LH WING MIDDLE FLAP, INBD FLAP ATTACH FITTING/BRACKET. FOUND TO BE LIGHT SURFACE CORROSION, MINIMAL MATERIAL LOSS WHICH IS WITHIN C680 SRM 51-70-02 LIMITATIONS NOT EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. ALODINED, PRIMED AND APPLIED TOPCOAT TO BLENDED AREAS IAW C680 SRM 51-20-01. PER GMM 2.1.2.
